MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number P10.7-80B305
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information has been provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that the nail failed to lengthen when testing during implantation.There was no report of patient impact.
 
Additional Manufacturer Narrative
Device evaluation: visual inspection of the returned product showed no visible damages present on the nail and it was partially distracted.X-ray images of internal components revealed a broken radial bearing.The nail was functionally tested and was unable to distract and retract with the erc and high-speed magnet.Sectioning of the nail confirmed that the radial bearing was broken at the outer race and noted the presence of corrosion.As a part of the investigation the product's work order was reviewed and confirmed the device passed all inspections and met all specifications.The root cause was unable to be determined.Device records review: review of the device history records indicated that unit met all quality specifications and release criteria prior to release.
 
Event or Problem Description
No additional event information.

Brand Name
PRECICE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11713022
Report Number3006179046-2021-00259
Device Sequence Number3765034
Product Code HSB
UDI-Device Identifier00812258020279
UDI-Public812258020279
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberP10.7-80B305
Device Lot Number0022512AAA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1